# SDR DALA14031850662

- Difficulty date: May 19, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 74,223 hours, 33,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT LOWER  RT FUSELAGE, 27 INCHES BELOW AFT EDGE OF MID LAV SERVICE DOOR.  REPAIRED FUSELAGE SKIN IAW ERA 526192-14, REV ORIG.
